Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 8, Issue 4, Pages 347-359
http://dx.doi.org/10.1155/S1048953395000311

The transient M/G/1/0 queue: some bounds and approximations for light traffic with application to reliability

University of North London, School of Mathematical Sciences, Hollowly Road, London N7 8DB, UK

Received 1 March 1995; Revised 1 June 1995

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. Ben Atkinson, “The transient queue: some bounds and approximations for light traffic with application to reliability,” Journal of Applied Mathematics and Stochastic Analysis, vol. 8, no. 4, pp. 347-359, 1995. https://doi.org/10.1155/S1048953395000311.